MAUDE Adverse Event Report: ABBOTT MEDICAL CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; System, hemodynamic, implantable

ABBOTT MEDICAL CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; System, hemodynamic, implantable
Model Number CM3000
Medical Device Problem Codes Break (1069); Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One cardiomems hospital electronics system was received for evaluation.Visual inspection of returned material revealed functional damage to the global system for mobile communications (gsm) antenna resulting in exposed circuitry/wires.Damage to the gsm antenna came in the form of the subminiature version a (sma) connector portion broken off from the rest of the component.Only the broken off sma connector portion of the gsm antenna was returned.Functional damage was also found on the external printer serial cable assembly in the form of the connector d-sub housing receptacle broken off from the rest of the component, resulting in exposed circuitry/wires.Only the broken off connector d-sub housing receptacle of the printer serial cable was returned.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.
 
Event or Problem Description
This report is to advise of an event observed during analysis, in which the global system for mobile communications (gsm) antenna and printer serial cable assembly were found to be broken with exposed circuitry/wires.The hospital system was replaced and there were no adverse consequences reported, and no patient involved.

Brand Name
CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM
Common Device Name
System, hemodynamic, implantable
Manufacturer (Section D)
ABBOTT MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer (Section G)
ABBOTT MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer Contact
todd mitchell
14900 minnetonka industrial road
minnetonka, MN 55345
6517565400
MDR Report Key23817692
Report Number3004936110-2025-06597
Device Sequence Number21348848
Product Code MOM
UDI-Device Identifier05415067029331
UDI-Public(01)05415067029331(10)7148153
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCM3000
Device Catalogue NumberCM3000
Device Lot Number7148153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown